RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1997, Volume 62, Issue 6, Pages 940–941 (Mi mz1685)  

Brief Communications

On a symmetric representation of the equation for quantum chaos

V. P. Maslov, A. E. Ruuge

M. V. Lomonosov Moscow State University, Faculty of Physics

DOI: https://doi.org/10.4213/mzm1685

Full text: PDF file (244 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 1997, 62:6, 787–788

Bibliographic databases:

Received: 31.10.1996
Revised: 27.12.1996

Citation: V. P. Maslov, A. E. Ruuge, “On a symmetric representation of the equation for quantum chaos”, Mat. Zametki, 62:6 (1997), 940–941; Math. Notes, 62:6 (1997), 787–788

Citation in format AMSBIB
\Bibitem{MasRuu97}
\by V.~P.~Maslov, A.~E.~Ruuge
\paper On a symmetric representation of the equation for quantum chaos
\jour Mat. Zametki
\yr 1997
\vol 62
\issue 6
\pages 940--941
\mathnet{http://mi.mathnet.ru/mz1685}
\crossref{https://doi.org/10.4213/mzm1685}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1635206}
\zmath{https://zbmath.org/?q=an:0949.81015}
\transl
\jour Math. Notes
\yr 1997
\vol 62
\issue 6
\pages 787--788
\crossref{https://doi.org/10.1007/BF02355470}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000075396200036}


Linking options:
  • http://mi.mathnet.ru/eng/mz1685
  • https://doi.org/10.4213/mzm1685
  • http://mi.mathnet.ru/eng/mz/v62/i6/p940

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:277
    Full text:103
    References:47
    First page:5

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020